# SDR TWAA0015507

- Difficulty date: September 28, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND FORMER TO WEB CORNER FRAME CRACKED AT STA 718, RBL 52 INCHES AFT SIDE.  REPAIRED WEB PER SRM 53-01, FIG 2 AND REINSTALLED BRACKET PER SRM 53-30-5.
